# SDR SWIA200617385

- Difficulty date: November 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 10,165 hours, 8,844 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 14,500', LOST FIRST OFFICER'S SPEED ALTITUDE, AND VERTICAL SPEED DATA, MACH TRIM FAILED, AND "SPEED REFS INDEPENDENT" STATUS MESSAGE APPEARED. RETURNED TO LAX.REPLACED NR 2 ADC IAW MM 34-13-00. OPERATIONAL CHECKS GOOD.  PN: 822-0372-445 SN OFF: 12DLD
